On the Gleason parts for algebras of analytic functions and measures orthogonal to these algebras
Doklady Akademii Nauk, Tome 173 (1967) no. 1, pp. 12-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_1_a1,
author = {R. \`E. Val'skii},
title = {On the {Gleason} parts for algebras of analytic functions and measures orthogonal to these algebras},
journal = {Doklady Akademii Nauk},
pages = {12--14},
year = {1967},
volume = {173},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_1_a1/}
}
R. È. Val'skii. On the Gleason parts for algebras of analytic functions and measures orthogonal to these algebras. Doklady Akademii Nauk, Tome 173 (1967) no. 1, pp. 12-14. http://geodesic.mathdoc.fr/item/DAN_1967_173_1_a1/